MathSciNet Relay Station
MathSciNet bibliographic data
MR1778299 11F67 (11F30 11F66 11G40)
Kowalski, E.; Michel, P.; VanderKam, J. Non-vanishing of high derivatives of automorphic $L$-functions at the center of the critical strip. J. Reine Angew. Math. 526 (2000), 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement